{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,8,26]],"date-time":"2026-08-26T15:29:17Z","timestamp":1787758157308,"version":"build-2784847793"},"reference-count":14,"publisher":"Ovid Technologies (Wolters Kluwer Health)","issue":"7","content-domain":{"domain":["lww.com","ovid.com"],"crossmark-restriction":true},"short-container-title":[],"published-print":{"date-parts":[[2022,7]]},"abstract":"<jats:sec>\n                    <jats:title\/>\n                    <jats:p>\n                      A 45-year-old female, a new case of acute promyelocytic leukemia (APL), received induction chemotherapy containing all-\n                      <jats:italic toggle=\"yes\">trans<\/jats:italic>\n                      retinoic acid (ATRA) and idarubicin. On the sixth day of therapy, she developed sinus bradycardia and differentiation syndrome (DS). Electrolytes and cardiac imaging were normal. The patient achieved normal sinus rhythm after ATRA was withheld, and DS was treated.\n                    <\/jats:p>\n                  <\/jats:sec>","DOI":"10.4103\/jfmpc.jfmpc_1663_21","type":"journal-article","created":{"date-parts":[[2022,8,1]],"date-time":"2022-08-01T05:11:16Z","timestamp":1659330676000},"page":"3999-4001","update-policy":"https:\/\/doi.org\/10.1097\/lww.0000000000001000","source":"Crossref","is-referenced-by-count":0,"title":["ATRA-induced bradycardia in a case of acute promyelocytic leukemia"],"prefix":"10.4103","volume":"11","author":[{"given":"Santosh Govind","family":"Rathod","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Afaq Ahmad","family":"Khan","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Sajad Ahmed","family":"Geelani","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Reshma","family":"Roshan","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Javid Rasool","family":"Bhat","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"276","reference":[{"key":"R1-100-20240828","doi-asserted-by":"crossref","first-page":"2505","DOI":"10.1182\/blood-2007-07-102798","article-title":"Acute promyelocytic leukemia:From highly fatal to highly curable","volume":"111","author":"Wang","year":"2008","journal-title":"Blood"},{"key":"R3-100-20240828","doi-asserted-by":"crossref","first-page":"495","DOI":"10.1200\/JCO.2010.32.1067","article-title":"Modern approaches to treating acute promyelocytic leukemia","volume":"29","author":"Sanz","year":"2011","journal-title":"J Clin Oncol"},{"key":"R4-100-20240828","doi-asserted-by":"crossref","first-page":"1570","DOI":"10.1182\/blood-2012-02-410746","article-title":"All-trans-retinoic acid, idarubicin, and IV arsenic trioxide as initial therapy in acute promyelocytic leukemia (APML4)","volume":"120","author":"Iland","year":"2012","journal-title":"Blood"},{"key":"R5-100-20240828","doi-asserted-by":"crossref","first-page":"109","DOI":"10.1177\/1078155211399163","article-title":"Differentiation syndrome in patients with acute promyelocytic leukemia","volume":"18","author":"Rogers","year":"2012","journal-title":"J Oncol Pharm Pract"},{"key":"R6-100-20240828","doi-asserted-by":"crossref","first-page":"2777","DOI":"10.1182\/blood-2013-10-512640","article-title":"How we prevent and treat differentiation syndrome in patients with acute promyelocytic leukemia","volume":"123","author":"Sanz","year":"2014","journal-title":"Blood"},{"key":"R8-100-20240828","first-page":"443","article-title":"Sinus bradyarrhythmia during administration of all-trans retinoic acid in a patient with acute promyelocytic leukemia","volume":"37","author":"Maruhashi","year":"1996","journal-title":"Rinsho Ketsueki"},{"key":"R9-100-20240828","first-page":"206","article-title":"Adams-stokes attack due to complete atrioventricular block in a patient with acute promyelocytic leukemia during remission induction therapy using all-trans retinoic acid","volume":"46","author":"Yamauchi","year":"2005","journal-title":"Rinsho Ketsueki"},{"key":"R10-100-20240828","first-page":"63","article-title":"Retinoic acid syndrome\u2013cardiac complication","volume":"60","author":"Dhar","year":"2012","journal-title":"J Assoc Physicians India"},{"key":"R12-100-20240828","first-page":"315","article-title":"Bradycardia during induction therapy with all-trans retinoic acid (ATRA)","volume":"19","author":"Karakatsanis","year":"2014","journal-title":"J BUON"},{"key":"R13-100-20240828","doi-asserted-by":"crossref","first-page":"316","DOI":"10.1016\/j.jcma.2014.05.018","article-title":"All-trans retinoic acid-induced, life-threatening complete atrioventricular block","volume":"78","author":"Shih","year":"2015","journal-title":"J Chin Med Assoc"},{"key":"R14-100-20240828","doi-asserted-by":"crossref","first-page":"1","DOI":"10.1155\/2018\/4938797","article-title":"Bradycardia during Induction therapy with all-trans retinoic acid in patients with acute promyelocytic leukemia:Case report and literature review","volume":"2018","author":"Chen","year":"2018","journal-title":"Case Rep Hematol"},{"key":"R15-100-20240828","doi-asserted-by":"crossref","first-page":"943","DOI":"10.1097\/00005344-199512000-00014","article-title":"Protective effects of All-trans-retinoic acid against cardiac arrhythmias induced by isoproterenol, lysophosphatidylcholine or ischemia and reperfusion","volume":"26","author":"Kang","year":"1995","journal-title":"J Cardiovasc Pharmacol"},{"key":"R16-100-20240828","doi-asserted-by":"crossref","first-page":"109","DOI":"10.37349\/etat.2020.00007","article-title":"Multiple adverse drug reactions during all-trans retinoic acid treatment for acute promyelocytic leukemia:Differentiation syndrome, bradycardia, intestinal necrosis","volume":"1","author":"Ferla","year":"2020","journal-title":"Explor Target Antitumor Ther"},{"key":"R17-100-20240828","doi-asserted-by":"crossref","first-page":"115","DOI":"10.2169\/internalmedicine1962.21.115","article-title":"A case of acute myelogenous leukemia with advanced atrioventricular block and pericardial effusion caused by leukemic cell infiltration","volume":"21","author":"Hatake","year":"1982","journal-title":"Jpn J Med"}],"container-title":["Journal of Family Medicine and Primary Care"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.ovid.com\/10.4103\/jfmpc.jfmpc_1663_21","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,8,26]],"date-time":"2026-08-26T15:07:29Z","timestamp":1787756849000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ovid.com\/10.4103\/jfmpc.jfmpc_1663_21"}},"subtitle":["A case report"],"short-title":[],"issued":{"date-parts":[[2022,7]]},"references-count":14,"journal-issue":{"issue":"7","published-print":{"date-parts":[[2022]]}},"URL":"https:\/\/doi.org\/10.4103\/jfmpc.jfmpc_1663_21","relation":{},"ISSN":["2249-4863"],"issn-type":[{"value":"2249-4863","type":"print"}],"subject":[],"published":{"date-parts":[[2022,7]]}}}